# SDR AT0300018

- Difficulty date: June 17, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Part number: CWC0107P
- Condition: Burned
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 9000 FEET STRONG BURNING ODOR AND SMOKE (LIGHT) COMING FROM CAPTAIN'S WINDSHIELD.  WHEN WINDSHIELD HEAT WAS SELECTED OFF, SMOKE DISSIPATED.  ATL MAINTENANCE DISPATCHED, REMOVED AND REPLACED THE CAPTAIN'S LEFT WINDSHIELD, WINDOW HEAT CONTROL TERMINAL BLOCK, AND WINDOW HEAT CONTROLLER.
